MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC452212
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, via a healthcare professional, that during an endovascular embolization, an enterprise2 4.5mmx22mm (enc452212, 9616876) was impeded in proximal end of an unspecified microcatheter and could not advance any more.The doctor only retracted the stent alone, but the stent was found detached from the delivery wire in y connector.The doctor removed the y connector and removed the stent and then switched to a new stent to complete the surgery.The microcatheter was not replaced.There was no patient injury reported.Additional information received on 18-sep-2025 indicated that microcatheter used was a prowler select plus (product code, lot unknown).The microcatheter did not kink/bent.There was no excessive force used with the devices.The procedure was not prolonged/delayed due to the event.
 
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Updated sections on this medwatch: b4, d9, g3, g6, h2, h3, h6 and h11.Complaint conclusion: it was reported, via a healthcare professional, that during an endovascular embolization, an enterprise2 4.5mmx22mm (enc452212, 9616876) was impeded in proximal end of an unspecified microcatheter and could not advance any more.The doctor only retracted the stent alone, but the stent was found detached from the delivery wire in y connector.The doctor removed the y connector and removed the stent and then switched to a new stent to complete the surgery.The microcatheter was not replaced.There was no patient injury reported.Additional information received on 18-sep-2025 indicated that microcatheter used was a prowler select plus (product code, lot unknown).The microcatheter did not kink/bent.There was no excessive force used with the devices.The procedure was not prolonged/delayed due to the event.The device was returned to j&j medtech for further evaluation.A non-sterile enterprise2 4.5mmx22mm was received contained in the decontamination pouch.Upon receiving the device, visual inspection was performed, and the stent was detached from the delivery unit.Microscopic inspection was performed on the stent component.It was observed to be in good condition; there was no structural damage (i.E., no broken struts, no kinks); also, it was noted fully expanded, both ends can be noted as completely flared.The delivery wire was subjected to dimensional analysis and all measurements were found to be within specification, including those specifications that control the attachment and delivery of the stent.Therefore, device failure is not suspected to be a contributing factor.The customer complaint regarding a stent being detached was confirmed since the stent was noted as already separated from the delivery system; based on this condition, the issue regarding a stent being impeded in the proximal end of the concomitant microcatheter cannot be evaluated through functional testing.The stent must be inside the introducer tube to perform the functional analysis.Additionally, none of the returned components present damages that suggest that they were forcibly advanced.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.Lake region medical did review the device history records relative to the manufacturing, inspecting and packaging of the lot 9616876.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no internal action activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: do not partially deploy the stent from the introducer.Do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.Confirm the tip of the delivery wire is entirely within the introducer.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key23086125
Report Number3008114965-2025-01009
Device Sequence Number10484508
Product Code NJE
UDI-Device Identifier10886704044024
UDI-Public(01)10886704044024(17)270228(10)9616876
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENC452212
Device Lot Number9616876
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROWLER SELECT PLUS MICROCATHETER.
Patient SexUnknown